# SDR FDEA201904120786

- Difficulty date: April 12, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 65,538 hours, 22,794 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2119401
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[LH O/B FLAP UPR SKIN CRACKED AT FASTENER. MRKD 24 IN. FROM O/B EDGE 24 IN. FROM T/E.  REPAIRED THE L/H O/B FLAP O/B ENVELOPE IN REF TO SRM 57-10-00 FIG 65, SHEETS 1 & 2.
